Aa
A
A
A
Close
Bipolar Disorder Community
5.02k Members
Avatar universal

Mood disorders

My husband is bipolar and has been on risperidone (the dose varies between 8 mg and 2 mg) and sodium valproate 2 g and escitalopram 10 mg for many years now.  For the past few years he is dull, socially withdrawn, has had a lot of weight gain and is like a zombie. Does long term use of risperdal cause these symptoms? I am unable to do anything to help him. Can you please help?
1 Responses
1725716 tn?1309806706
hi there it caused lucid dream very bad ...
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.